# SDR DALA2023102608796

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN (2 EA) BEAM 5 UPPER FWD SIDE, BEAM 3 AFT SIDE AT FWD CARGO DOOR COMPARTMENT. SUMMARY OF NRC 00146: INNER PAN (2 EA) ON BEAM 5 UPPER FWD SIDE AND ON BEAM 3 AFT SIDE AT FWD CARGO DOOR COMPARTMENT WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1. (LP #0034108)
